Ask the Licensed Doctor Now

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 98%

Doctor
This answer was rated:

i toke 5mg zyprexa for 5 days at night , now that i stopped it i cant sleep , and i feel anxiety , and i feel confused , i only toke it for 5 days are those withdrawal side effects? and how long would they last?? please help

Ask your Question

Share this page

Expert's Answer: Dr. Osama Nofal

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 97.9%

Hello,
Thanks for joining and trusing us in Jawabkom,
regarding your question :
Zyprexa is an atypical antipsychotic drug that is commonly utilized for the treatment of schizophrenia and bipolar disorder
This drug , unfortunately can cause many unwanted side effects as weight gain , blurred vision , difficulty in speaking , hypotension , confusion , tremors , seizures .
If you taking this drug for long time you will should stop it gradually , to avoid the withdrawal symptoms .
as you said , you have taken this drug for just 5 days , and thats usually will not causes any dependence , and no withdrawal symptoms will happen if you stopped it immediately .and the side effects now you experiencing are from the drug itself , and will last for few days in most .
Stay well,
best wishes

Customer Reply

thank you very much this answer really gave me relief , one more question : i feel that numb feeling that occurs randomly and sometimes i feel that my body is going underground while sleeping and get panic , and sometimes when i touch the cup of water and return the cup i feel the cup is still touching my hand for 0.5 seconds to 2 seconds very weird feeling of touch , is that a part of zyprexa withdrawal ? i also have short term memory problems that started when i started using zyprexa .

Customer Reply

never had any one those before using zyprexa

Expert's Answer: Dr. Osama Nofal

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 97.5%

These symptoms you have likely side effects of this drug . after stopping it they will go away

Customer Reply

the doctor wanted me to try lexapro , but with it i got worse but was told to stick on it , i sticked on it for 4 weeks with 10mg daily , after all the suffering i decided to stop it due the benifits were way too low considering the side effects , like headache weird feelings in tangue , weak breathing , nightmares , cold flashes randomly in my legs that freak me out , increased anxiety , i did stop now i feel a little batter , but i didnt listen to doctor and taper , i just stoped , its been now 2 days lexapro free , and i didnt get any withdrawals , but im afraid that they may show up later can you please tell me if im going to experience what they call brain zaps? just cuz i used this for 4 weeks? is my brain used to it yet? , 2 days im really fine but i dont know whats gonna happen next sleeping batter eating well so far , please answer

Customer Reply

a quick answer is a relief to me please.

Expert's Answer: Dr. Osama Nofal

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 98%

Not everybody after stop using this drug will have the withdrawal symptoms , especially if the period was short and the dose was low .
you probably will not have these symptoms later , and you will be fine , because most of these symptoms appear in the first days after stopping the drug.

Customer Reply

day 3 no withdrawals so far so good thanks for the answer

Customer Reply

my doctor switched me to prozac and he have high hopes for it , do you think that i have a chance and becoming batter at prozac ? even tho lexapro is also an ssris, what makes prozac so special that it will work? i heard stories that you need to switch from srris to another until u find the one that works for you is that true do i have hope?

Expert's Answer: Dr. Osama Nofal

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 97.5%

There is too many drugs belongs to SSRI family , prozac one of them and its considered the most famous .
not uncommon somebody may respond well to an ssri drug without having any side effects , and not responding to another ssri drug .
I hope you respond well to prozac without having significant side effects .

Ask the Licensed Doctor

Dr. Osama Nofal

Dr. Osama Nofal

Licensed Doctor

Answered 10272 | Rating 98%

  • 100% Satisfaction Guarantee
  • Join 8 Million Satisfied Customers
Conversations are covered by this disclaimer

In the News